DOI 10.1097/wno.0000000000000848
Postoperative Horner Syndrome After Lung Transplantation.
Аннотация
BACKGROUND
Horner syndrome arises from a disruption along the oculosympathetic efferent chain and can be caused by a variety of pathological and iatrogenic etiologies. We present 3 cases of postoperative Horner syndrome after bilateral lung transplantation.
METHODS
The electronic health records of 3 patients with iatrogenic Horner syndrome after lung transplantation were examined, including notes from each patient's medical history, operative and postoperative records, and ophthalmology consultation results. A literature review was performed.
RESULTS
All 3 of our patients displayed anisocoria and ptosis, symptoms consistent with Horner syndrome, and the patients from Cases 1 and 2 showed reversal of anisocoria after an application of topical apraclonidine.
CONCLUSIONS
Ophthalmologists should be aware of the risk of Horner syndrome after lung transplantation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.